So I started taking the steraline Tanlets 2 days ago 50mg as I have panic attacks Gota say my panic attacks have stop.. But I'm feel tyerd and my body aking? Don't no if it's aking because Iv been panicking and tencing my body and now the tablets have relaxed me could it be that or? Other than that I seem to be okay Just worried as I don't wanna carry on taking them to feel like poo and ake like I do Please anyone give me advice :)
I can only say for myself but I was on Sertraline for about 2 months. My body jerked when I dosed off and woke me up at night too. I've had chronic insomnia for years.
My Dr stopped antidepressants and put me on Seroquel (Quetiapine). Its for bipolar depression but also for sleep. Since I have both, it helps me sleep too, at least get to sleep anyway.
I have Fibromyalgia and that messes with my deep sleep stage, I wake up when my brain gets to that stage.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started Sertraline 1 week ago... im still panicky with a lot of anxiety should I feel better?
Posted 4 Oct 2010 • 2 answers
Posted 17 Jun 2015 • 4 answers
Sertraline - I've been on zoflt 25 mg for almost a week and still haveing anxi why and panic attacks
Posted 9 Mar 2016 • 1 answer
Can I take sertraline and clonazepam together ? My doctor just put me on sertraline and just stared?
Posted 18 Jun 2016 • 1 answer
Posted 23 Sep 2016 • 1 answer